# SDR TRAX200800099

- Difficulty date: January 15, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 7,485 hours, 6,046 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO ON APPROACH FIRE TRUCKS REQUESTED TO BE ON STANDBY AS A PRECAUTION.  FLTS 4336, 4455 CX.
